Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

When Do I Eat Before Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Eating with Atripla

Greetings:How long should I wait to eat before and after taking Atripla?...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
You do not really have to wait. The thing is that food increases the absorbsion of the efavirenz in Atripla. This could lead to more side effects from the efavirenz, namely wacko dreams and woozy feelings the next day. If you can eat and not... Read more »

eating with atripla

I have started taking atripla a couple of weeks ago and so far don't feel too bad. Had some... Read more »
Articles
TheBody.com

On Sleeping and Traveling While Taking Atripla

Stephen A. I started taking Atripla [efavirenz/tenofovir/FTC] about nine months ago, and the worst side effects for me are apparent when I am sleeping. My fiancée tells me I have an increased breathing rate, I sweat a lot, my limbs tend to... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
TheBody.com

Hot Topics: Plane Travel, Healthy Eating Tips; Liver Function; Muscle Pain; and More

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 19, 2014 August 19, 2014 Visit the Forums Read Past Email Newsletters Change/Update Subscription   Is Travel by Plane Safe When My CD4 Count Is Low? My... Read more »
Test Positive Aware Network

Outsmarting HIV With Healthy Eating

Living with a chronic illness like HIV can present certain nutritional challenges. Without effective HIV medication treatment, replicating virus can tax the body, destroying lean body mass and impairing immune function and quality of life. 1 , 2 ... Read more »
Connect With Others

Atripla and headache question

Posted by jdsv, 2 Replies
I've been taking Atripla for 1 month now and seem to have kept a medium to sometimes severe headache almost the entire time. I also had two root canals right after starting the regime. Operating on the assumption that the infection from the teeth... Read more »

Atripla and weight gain

Posted by mimilove, 2 Replies
I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information because a lot of hivers claim the same condition of weight gain... Read more »

atripla question

Posted by MIT, 3 Replies
hi everyone. going to begin treatment for the first time. have maintained really healthy numbers for 5 years now - 360 tcell and viral load has never risen above 16000 but %'s are are falling a bit and platelets are low and as a result i'm having to... Read more »

Atripla nightmares

Posted by lilfshrmn, 3 Replies
Been having PTSD type nightmares pretty regularly since I started Atripla. Some times I just shake them off and try to get back to sleep. Some are so disturbing I cannot. I hate to change since I has been working wonders on my immune system. ... Read more »